Alert archive / Nebraska / Severe Thunderstorm Warnings in 2011
Severe Thunderstorm Warning 154, NWS Hastings, NE
NWS Hastings, NE issued this severe thunderstorm warning at Jun 16, 2011, 5:29 AM CDT for Franklin County, Harlan County, Nebraska; Phillips County, Smith County, Kansas. It was in force for 31 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 16, 2011, 5:29 AM CDT (10:29 UTC)
- Expired
- Jun 16, 2011, 6:00 AM CDT
- In force
- 31 min
- Issued by
- NWS Hastings, NE
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
Counties Phillips County, KS, Smith County, KS, Franklin County, NE, Harlan County, NE
The radar
The Grand Island radar (KUEX), 66 km from the middle of the area, began a volume at 10:30 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
N. Platte/Lee Bi, NE (KLBF), launched 00:00Z, 10.5 hours before the alert went out and 179 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 632 J/kg
- Mixed-layer CIN
- -2 J/kg
- Mixed-layer LCL
- 2419 m above ground
- 0-6 km bulk shear
- 38 kt
- 0-1 km storm-relative helicity
- 30 m²/s²
- 0-3 km storm-relative helicity
- 175 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 1.0
The text
As transmitted, in the capitals the NWS used until 2016.
059 WUUS53 KGID 161029 SVRGID KSC147-183-NEC061-083-161100- /O.NEW.KGID.SV.W.0154.110616T1029Z-110616T1100Z/ BULLETIN - IMMEDIATE BROADCAST REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE HASTINGS NE 529 AM CDT THU JUN 16 2011 THE NATIONAL WEATHER SERVICE IN HASTINGS HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... NORTHEASTERN PHILLIPS COUNTY IN NORTH CENTRAL KANSAS... NORTHWESTERN SMITH COUNTY IN NORTH CENTRAL KANSAS... SOUTHERN FRANKLIN COUNTY IN SOUTH CENTRAL NEBRASKA... SOUTHEASTERN HARLAN COUNTY IN SOUTH CENTRAL NEBRASKA... * UNTIL 600 AM CDT * AT 530 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED 7 MILES SOUTH OF HARLAN COUNTY DAM...OR 17 MILES NORTHEAST OF PHILLIPSBURG...AND MOVING EAST AT 30 MPH. * LOCATIONS IMPACTED INCLUDE... NAPONEE...BLOOMINGTON...FRANKLIN AND RIVERTON. PRECAUTIONARY/PREPAREDNESS ACTIONS... SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MILES PER HOUR...DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE INTO AREAS WHERE WATER COVERS THE ROAD. && LAT...LON 4010 9934 4014 9873 3982 9872 3982 9934 TIME...MOT...LOC 1029Z 268DEG 28KT 3997 9920 WIND...HAIL 60MPH 1.00IN $$
1 follow-up statement
357 WWUS53 KGID 161045 SVSGID SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE HASTINGS NE 545 AM CDT THU JUN 16 2011 KSC147-183-NEC061-083-161100- /O.CON.KGID.SV.W.0154.000000T0000Z-110616T1100Z/ SMITH KS-PHILLIPS KS-FRANKLIN NE-HARLAN NE- 545 AM CDT THU JUN 16 2011 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR SOUTHEASTERN HARLAN...SOUTHERN FRANKLIN...NORTHEASTERN PHILLIPS AND NORTHWESTERN SMITH COUNTIES UNTIL 600 AM CDT... AT 544 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED 11 MILES NORTH OF KENSINGTON...OR 19 MILES NORTHEAST OF PHILLIPSBURG...MOVING EAST AT 30 MPH. LOCATIONS IMPACTED INCLUDE... MAINLY RURAL AREAS OF NORTHWESTERN SMITH AND SOUTHERN FRANKLIN COUNTIES. PRECAUTIONARY/PREPAREDNESS ACTIONS... SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MILES PER HOUR...DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE INTO AREAS WHERE WATER COVERS THE ROAD. && LAT...LON 3983 9922 4007 9923 4008 9873 3982 9872 TIME...MOT...LOC 1044Z 268DEG 28KT 3992 9903 WIND...HAIL 60MPH 1.00IN $$
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Hastings, NE wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 16, 12:53 AM CDT, 4 hours 36 minutes earlier.
Area forecast discussion, Jun 16, 12:53 AM CDT, 4 hours 36 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE HASTINGS NE 1253 AM CDT THU JUN 16 2011 .AVIATION...06Z KGRI TAF...PREVAILING VFR CONDS EXPECTED FOR THE NEXT 24 HOURS. EXPECT A BAND OF -TSRAS ACROSS THE WESTERN PART OF THE STATE TO IMPACT KGRI BETWEEN 16/09Z-16/12Z...WITH CIGS DROPPING TO AROUND 5KFT AT TIMES. AFT 16/12Z...EXPECT MORE STABLE AIR TO MOVE ACROSS THE TAF SITE...RESULTING IN ONLY SCT-BKN HIGH CLOUD COVER THROUGHOUT THE DAY THURSDAY. HOWEVER...WILL SEE AN MID-UPPER LEVEL DISTURBANCE MOVE ACROSS THE TAF SITE LATE THURSDAY...BRINGING ANOTHER CHANCE OF A -SHRA OR -TSRA AFT 17/03Z. WINDS WILL GENERALLY REMAIN SE AND GUSTY DURING THE AFTERNOON HOURS THURSDAY...BECOMING MORE EASTERLY TOWARDS THE END OF THE TAF PERIOD. && PREV DISCUSSION... /ISSUED 403 PM CDT WED JUN 15 2011/ SHORT TERM...TONIGHT THROUGH 12Z FRIDAY. BIGGEST FORECAST CHALLENGES INCLUDE CHANCE OF PRECIPITATION THIS EVENING AND ALSO DURING THE OVERNIGHT INTO THURSDAY NIGHT. THE UPPER LEVEL PATTERN OF THE INTER-MOUNTAIN WEST LONGWAVE TROUGH AND RIDGING OVER THE PLAINS HOLDS FOR THE SHORT TERM. THE TROUGH CONTINUES TO KICK OFF PERTURBATIONS/SHORTWAVE TROUGHS INTO OUR REGION. THIS EVENING SHOULD BE DRY FOR THE MOST PART...BUT QUITE A FEW MODEL OUTPUTS ARE DEVELOPING A SMALL MCS IN EASTERN COLORADO MOVING INTO SOUTHERN NEBRASKA/NORTHERN KANSAS AND MOVE INTO AT LEAST THE SOUTHERN PART OF THE CWA. THIS SEEMS TO BE THE RESULT OF A RIDGE RUNNER PERTURBATION. MID-LEVEL ALTO CU HAVE DEVELOPED IN EASTERN COLORADO INTO SOUTHWESTERN NEBRASKA AND SHOWER/THUNDERSHOWER ACTIVITY HAS ALREADY DEVELOPED IN EASTERN COLORADO. THE INHIBITING FACTOR THIS EVENING IS CLEARLY CAPE. ALSO...THERE IS SOME CIN LEFT IN NORTH CENTRAL KANSAS...ALTHOUGH I AM NOT SURE HOW LONG THIS WILL PARTICULARLY LAST. DEEP LAYER EFFECTIVE BULK SHEAR IS WEAK ACROSS OUR CWA...BUT SEEMS TO BE INCREASING FROM THE SOUTHWEST. WE ARE NOT REALIZING THE BULK SHEAR ADVERTISED BY MODELS AND I AM DOUBTFUL OF MUCH OF A SEVERE THREAT THIS EVENING. DEWPOINTS ARE ON THE INCREASE FROM THE SOUTHWEST...BUT IT SHOULD BE TOO LITTLE TOO LATE TO GIVE US MUCH CHANCE OF SEVERE WEATHER FOR THE EVENING ACTIVITY...ALTHOUGH SOME HAIL AND PERHAPS GUSTY WIND CAN NOT BE RULED OUT. THE LOW-LEVEL JET DEVELOPS TONIGHT...WITH THE NOSE POTENTIALLY ENDING UP OVER OUR CWA...WITH THE BEST LOW-LEVEL CONVERGENCE STILL LIKELY ACROSS SOUTH CENTRAL NEBRASKA. ANY ACTIVITY SHOULD SHIFT EAST BY EARLY MORNING THURSDAY. THERE SHOULD BE ENOUGH MID-LEVEL INSTABILITY TO GIVE US A SHOT AT SOME HAIL AND GUSTY WIND...BUT I AM STILL NOT ANTICIPATING SEVERE WEATHER. THURSDAY AFTERNOON WILL PROBABLY BE A LULL BEFORE MORE ACTIVITY AS S MID-LEVEL RIDGE TEMPORARILY CAUSES SOME SUBSIDENCE. THEN STORMS POTENTIALLY ERUPT THURSDAY EVENING WITH THE RETURN OF A STRONGER LOW-LEVEL JET. THE POTENTIAL IS HIGHER FOR SEVERE WEATHER IN THIS CASE. MODELS SEEM TO GIVE THE BEST CONVERGENCE FARTHER NORTH AT LOWER-LEVELS AND SHIFTING MOSTLY NORTH OF THE CWA NOT MUCH PAST MIDNIGHT. THIS IS TRENDING A BIT SOONER AND FARTHER NORTH THAN PREVIOUS RUNS. STILL FOLLOWING ENSEMBLES CLOSER THAN OPERATIONAL RUNS AS OPERATIONAL RUNS HAVE BEEN ABYSMAL WITH QPF FIELDS. STILL LOOKS A BIT WARMER THE SEASONAL NORMALS WITH THE CURRENT PATTERN. LONG TERM...STARTING 12Z FRIDAY. PRIMARY FORECAST CONCERNS CENTER UPON CHANCES FOR PRECIPITATION AND POSSIBLE SEVERE WEATHER. LONG TERM MODEL GUIDANCE CONTINUES TO SUGGEST THE MID AND UPPER LEVEL FLOW ACROSS THE CENTRAL PLAINS WILL REMAIN FROM THE SOUTHWEST AS RIDGING PERSISTS OVER THE SOUTHERN CONUS AND TROUGHING PERSISTS OVER THE WEST. SLIGHT CHANCE POPS CONTINUE IN THE FORECAST FRIDAY THROUGH SATURDAY AS SEVERAL SMALL SCALE MID LEVEL PERTURBATIONS PUSH OVER THE AREA WITHIN THE MEAN MID LEVEL FLOW. ALTHOUGH CHANCES OF ANY ONE LOCATION RECEIVING PRECIPITATION FRIDAY AND SATURDAY ARE VERY LOW DUE THE PRESENCE OF A STRONG CAPPING INVERSION BOTH DAYS...1500-3000J/KG 0-1KM MLCAPE WILL BE AVAILABLE SHOULD CONVECTION BE REALIZED BY LATE AFTERNOON OR EARLY EVENING. AS A RESULT...WILL CONTINUE WITH SLIGHT CHANCE POPS AND A MENTION OF ISOLATED SEVERE WEATHER FRIDAY AND SATURDAY. A MORE SIGNIFICANT MID LEVEL SHORT WAVE IS EXPECTED TO EMERGE FROM THE MIDDLE ROCKY MOUNTAIN RANGE SUNDAY INTO MONDAY...BRINGING WITH IT INCREASED CHANCES FOR PRECIPITATION AND SEVERE WEATHER AS MID LEVEL WAA AND DPVA OVERTAKE THE REGION AND AN ASSOCIATED LOW LEVEL BAROCLINIC ZONE CUTS ACROSS THE AREA. CHANCES FOR PRECIPITATION THEN DECREASE TUESDAY AND WEDNESDAY AS THE MID LEVEL TROUGH AXIS CLEARS THE AREA AND DECREASING VALUES OF LOW LEVEL MOISTURE INFILTRATES THE REGION POST-FROPA. && .GID WATCHES/WARNINGS/ADVISORIES... NE...NONE. KS...NONE. && SHORT TERM...HEINLEIN LONG TERM...BRYANT AVIATION...ROSSI
Hazardous weather outlook, Jun 16, 4:29 AM CDT, 1 hour before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE HASTINGS NE 429 AM CDT THU JUN 16 2011 KSZ005>007-017>019-NEZ039>041-046>049-060>064-072>077-082>087- 171200- PHILLIPS-SMITH-JEWELL-ROOKS-OSBORNE-MITCHELL-VALLEY-GREELEY-NANCE- SHERMAN-HOWARD-MERRICK-POLK-DAWSON-BUFFALO-HALL-HAMILTON-YORK- GOSPER-PHELPS-KEARNEY-ADAMS-CLAY-FILLMORE-FURNAS-HARLAN-FRANKLIN- WEBSTER-NUCKOLLS-THAYER- 429 AM CDT THU JUN 16 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH CENTRAL NEBRASKA AND PORTIONS OF NORTH CENTRAL KANSAS. .DAY ONE...TODAY AND TONIGHT. THIS MORNING...THUNDERSTORMS WILL AFFECT MUCH OF THE OUTLOOK AREA. WHILE WIDESPREAD SEVERE WEATHER IS NOT ANTICIPATED...SOME OF THESE STORMS WILL BE STRONG TO MARGINALLY SEVERE...CAPABLE OF PRODUCING HAIL UP TO AROUND QUARTER SIZE...WIND GUSTS TO AROUND 50 MPH...AND BRIEF HEAVY RAINFALL. ONCE MORNING THUNDERSTORMS EXIT EASTERN PORTIONS OF THE OUTLOOK AREA...MOST OF THE DAY SHOULD BE STORM FREE. BY LATE THIS AFTERNOON HOWEVER...NEW STORM DEVELOPMENT COULD TAKE PLACE ACROSS NORTH CENTRAL KANSAS. THIS EVENING INTO THE OVERNIGHT HOURS...STORM CHANCES THEN RETURN TO THE ENTIRE OUTLOOK AREA. ANY STORMS LATE THIS AFTERNOON INTO TONIGHT HAVE THE POTENTIAL TO BE SEVERE...WITH THE PRIMARY HAZARDS BEING HAIL UP TO AROUND GOLF BALL SIZE...AND WIND GUSTS TO AROUND 70 MPH. LOCALLY HEAVY RAINFALL IN EXCESS OF 1 INCH IS ALSO POSSIBLE. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. DURING THE DAY FRIDAY...CHANCES FOR THUNDERSTORMS REMAIN FOR AREAS GENERALLY EAST OF A LINE FROM ORD...TO HASTINGS...TO HEBRON NEBRASKA. FRIDAY EVENING AND NIGHT...SLIGHT CHANCES FOR STORMS FOCUS MAINLY SOUTH OF A LINE FROM ELWOOD NEBRASKA TO MANKATO KANSAS. WHILE THE COVERAGE OF STORMS IN THESE AREAS FRIDAY INTO FRIDAY NIGHT APPEARS TO BE QUITE LIMITED...AN ISOLATED SEVERE STORM WITH QUARTER SIZE HAIL AND WIND GUSTS TO 60 MPH CANNOT BE RULED OUT. FROM SATURDAY THROUGH TUESDAY...AN ACTIVE WEATHER PATTERN WILL CONTINUE WITH VARIOUS...OFF AND ON CHANCES FOR THUNDERSTORMS ACROSS THE OUTLOOK AREA. WHILE DETAILS ARE UNCLEAR AT THIS TIME...STRONG TO SEVERE THUNDERSTORMS WITH LARGE HAIL AND DAMAGING WINDS WILL BE POSSIBLE AT TIMES. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED THIS MORNING ON AN ISOLATED BASIS. SPOTTER ACTIVATION IS THEN POSSIBLE LATE THIS AFTERNOON ACROSS PORTIONS OF NORTH CENTRAL KANSAS...AND MORE LIKELY ACROSS THE OUTLOOK AREA THIS EVENING INTO TONIGHT. && MORE INFORMATION MAY BE OBTAINED AT THE FOLLOWING WEB PAGE: HTTP://WWW.WEATHER.GOV/HASTINGS (ALL LOWERCASE) PFANNKUCH
In the hours before
Special weather statement, Jun 16, 3:07 AM CDT, 2 hours 22 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE HASTINGS NE
307 AM CDT THU JUN 16 2011
NEZ072-073-160845-
GOSPER NE-PHELPS NE-
307 AM CDT THU JUN 16 2011
...SIGNIFICANT WEATHER ADVISORY FOR PHELPS AND GOSPER COUNTIES UNTIL
345 AM CDT...
AT 306 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM 9 MILES SOUTH OF EUSTIS...OR 23 MILES SOUTHWEST
OF LEXINGTON...MOVING EAST AT 40 MPH.
HAIL UP TO THE SIZE OF PENNIES AND WIND GUSTS UP TO 40 MPH ARE
EXPECTED WITH THIS STORM.
THIS STORM WILL BE NEAR...
ELWOOD AROUND 315 AM CDT.
SMITHFIELD AROUND 325 AM CDT.
BERTRAND AROUND 330 AM CDT.
LOOMIS AROUND 340 AM CDT.
LAT...LON 4045 9999 4067 9998 4066 9922 4040 9921
4039 10010 4043 10010
TIME...MOT...LOC 0807Z 269DEG 42KT 4054 10003Special weather statement, Jun 16, 3:20 AM CDT, 2 hours 9 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE HASTINGS NE
320 AM CDT THU JUN 16 2011
NEZ060>062-072>074-082>084-160900-
BUFFALO NE-DAWSON NE-FRANKLIN NE-FURNAS NE-GOSPER NE-HALL NE-HARLAN
NE-KEARNEY NE-PHELPS NE-
320 AM CDT THU JUN 16 2011
...SIGNIFICANT WEATHER ADVISORY FOR PHELPS...KEARNEY...HARLAN...
NORTHWESTERN HALL...GOSPER...FURNAS...WESTERN FRANKLIN...DAWSON AND
BUFFALO COUNTIES UNTIL 400 AM CDT...
AT 318 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM SUMNER TO 8 MILES
SOUTH OF HENDLEY...AND MOVING EAST AT 40 MPH.
HAIL UP TO THE SIZE OF PENNIES AND WIND GUSTS UP TO 50 MPH ARE
EXPECTED WITH THESE STORMS. THE STRONGEST WINDS ARE EXPECTED TO
PRECEDE THE ACTUAL SHOWER AND THUNDERSTORM ACTIVITY BY ABOUT 15
MINUTES.
THESE STORMS WILL BE NEAR...
OVERTON...HOLLINGER AND BERTRAND AROUND 325 AM CDT.
OXFORD AND MILLER AROUND 330 AM CDT.
STAMFORD...LOOMIS AND ELM CREEK AROUND 335 AM CDT.
HOLDREGE...ATLANTA AND AMHERST AROUND 340 AM CDT.
PLEASANTON...RIVERDALE AND ORLEANS AROUND 345 AM CDT.
THIS INCLUDES INTERSTATE 80 BETWEEN MILE MARKERS 209 AND 292.
LAT...LON 4105 10022 4104 9862 4000 9896 4000 10020
4035 10021 4036 10010 4044 10009 4045 9999
4069 9999 4070 10023
TIME...MOT...LOC 0819Z 271DEG 43KT 4097 9952 4002 9993Local storm report, Jun 16, 3:25 AM CDT, 2 hours 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HASTINGS NE
325 AM CDT THU JUN 16 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0315 AM TSTM WND GST LEXINGTON AIRPORT 40.79N 99.78W
06/16/2011 E47 MPH DAWSON NE AWOS
GUST ASSOCIATED WITH LEADING EDGE OF STORMS
&&
PFANNKUCHSpecial weather statement, Jun 16, 4:27 AM CDT, 1 hour 2 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE HASTINGS NE
427 AM CDT THU JUN 16 2011
NEZ082-083-161015-
FURNAS NE-HARLAN NE-
427 AM CDT THU JUN 16 2011
...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN HARLAN AND EASTERN
FURNAS COUNTIES UNTIL 515 AM CDT...
AT 424 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM 5 MILES SOUTHWEST OF EDISON...OR 27 MILES NORTH
OF NORTON...MOVING EAST AT 35 MPH.
HAIL UP TO THE SIZE OF PENNIES AND WIND GUSTS UP TO 50 MPH ARE
EXPECTED WITH THIS STORM.
THIS STORM WILL BE NEAR...
OXFORD AROUND 440 AM CDT.
RAGAN AND HUNTLEY AROUND 500 AM CDT.
LAT...LON 4035 9918 4011 9917 4010 9918 4012 9992
4030 9994
TIME...MOT...LOC 0927Z 264DEG 41KT 4022 9980The office that day
Everything else NWS Hastings, NE issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 16, 3:07 AM CDT | Special Weather Statement | GID | Gosper, Phelps | 38 min |
| Jun 16, 3:20 AM CDT | Special Weather Statement | GID | Buffalo, Dawson, Franklin, Furnas, Gosper, Harlan and 2 more | 40 min |
| Jun 16, 4:27 AM CDT | Special Weather Statement | GID | Furnas, Harlan | 48 min |
| Jun 16, 5:04 AM CDT | Severe Thunderstorm Warning | GID | Franklin, Harlan | 26 min |
| Jun 16, 5:56 AM CDT | Severe Thunderstorm Warning | GID | Dawson | 34 min |
| Jun 15, 7:24 PM CDT | Severe Thunderstorm Warning | GID | Phillips | 51 min |
| Jun 16, 6:07 AM CDT | Severe Thunderstorm Warning | GID | Jewell, Mitchell, Osborne, Smith | 38 min |
| Jun 16, 6:46 AM CDT | Severe Thunderstorm Warning | GID | Jewell, Mitchell | 14 min |
| Jun 16, 8:46 AM CDT | Special Weather Statement | GID | Mitchell | 29 min |
| Jun 16, 9:01 AM CDT | Special Weather Statement | GID | Jewell | 29 min |
Nearby
Severe Thunderstorm Warnings in Nebraska, 2011Severe Thunderstorm Warnings in Kansas, 2011Every severe thunderstorm warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.